# SDR HALA2018092500431

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 617 hours, 127 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 OIL CHIP DETECTED ECAM ON TAXI. INSPECTED NR 1 ENG OIL CHIP DETECTORS PER AMM 79-00-00-281-802A. NO CHIPS NOTED. INSPECTED NR 1 ENG OIL FILTER ELEMENT PER AMM 79-00-00-210-809A. NO CONTAMINATION NOTED. RAN ENGINE NO LEAK NOTED. OK FOR SERVICE.
